Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 366, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 17, 2015, 4:02 AM CST for Collin County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2015, 4:02 AM CST (10:02 UTC)
- Expired
- Nov 17, 2015, 5:00 AM CST
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 4:35 AM CST | TSTM WND GST 65 | 2 Sw Anna, TX | STORM SPOTTER MEASURED 65 MPH WIND GUST 2 MILES SOUTHWEST OF ANNA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 10:45 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
107
WUUS54 KFWD 171002
SVRFWD
TXC085-171100-
/O.NEW.KFWD.SV.W.0366.151117T1002Z-151117T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 AM CST
* AT 401 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWISVILLE
AND WEST PLANO...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ANNA AND VAN ALSTYNE AROUND 415 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
JOSEPHINE...NEW HOPE...ST. PAUL...BLUE RIDGE...MELISSA...NEVADA...
WESTON...LAVON AND WESTMINSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
3299 9684 3340 9683 3341 9682
TIME...MOT...LOC 1001Z 235DEG 48KT 3328 9677
HAIL...<.75IN
WIND...60MPH
$$
DUNN2 follow-up statements
753
WWUS54 KFWD 171032
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CST TUE NOV 17 2015
TXC085-171100-
/O.CON.KFWD.SV.W.0366.000000T0000Z-151117T1100Z/
COLLIN TX-
432 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR COLLIN COUNTY...
AT 432 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER LOWRY
CROSSING...OR NEAR MCKINNEY...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLANO...MCKINNEY...RICHARDSON...ALLEN...WYLIE...SACHSE...MURPHY...
ROYSE CITY...ANNA...FAIRVIEW...PRINCETON...LUCAS...PARKER...
FARMERSVILLE...VAN ALSTYNE...LOWRY CROSSING...MELISSA...LAVON...ST.
PAUL AND NEVADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
3299 9667 3340 9661
TIME...MOT...LOC 1032Z 247DEG 42KT 3316 9657
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CAVANAUGH702
WWUS54 KFWD 171039
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CST TUE NOV 17 2015
TXC085-171100-
/O.CON.KFWD.SV.W.0366.000000T0000Z-151117T1100Z/
COLLIN TX-
439 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR EASTERN COLLIN COUNTY...
AT 438 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FARMERSVILLE...OR 14 MILES NORTHEAST OF WYLIE...MOVING EAST AT 40
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MCKINNEY...RICHARDSON...WYLIE...SACHSE...MURPHY...ROYSE CITY...
ANNA...FAIRVIEW...PRINCETON...LUCAS...PARKER...FARMERSVILLE...VAN
ALSTYNE...LOWRY CROSSING...MELISSA...LAVON...ST. PAUL...BLUE RIDGE...
NEVADA AND JOSEPHINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
3299 9663 3340 9658
TIME...MOT...LOC 1038Z 256DEG 36KT 3323 9641
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:48 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Nov 16, 11:48 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1148 PM CST MON NOV 16 2015 .AVIATION... FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING AREA TAF SITES IS THE PRIMARY FORECAST CONCERN. THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25 GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE STRONG WHEN IT ARRIVES. THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE. BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW 15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS PERSIST. CAVANAUGH && .UPDATE... HAVE UPDATED THE WORDED FORECAST PACKAGE TO LOWER POPS TO CHANCE CATEGORY FOR THE REMAINDER OF THE EVENING...AND TO RAISE TEMPS/DEWPOINTS OVERNIGHT AHEAD OF THE SQUALL LINE. THE LATEST TEXAS TECH WRF MODEL CONTINUES TO BE THE MODEL OF CHOICE AS IT HAS GOOD TIMING CONTINUITY BETWEEN MODEL RUNS. THE SQUALL LINE SHOULD MOVE INTO THE WESTERN COUNTIES SHORTLY AFTER MIDNIGHT...TO THE I-35/35W AROUND 3 AM AND OUT OF THE EASTERN COUNTIES AROUND 8 AM. AS THE SQUALL NEARS...SPC WILL LIKE COVER THE SEVERE WEATHER POTENTIAL WITH A TORNADO WATCH FOR MUCH OF THE FORECAST AREA. OVERNIGHT WINDS ARE EXPECTED TO INCREASE A LITTLE MORE OVER THE NEXT FEW HOURS AND WILL KEEP THE WIND ADVISORY GOING. ALSO...NO CHANGE TO THE FLASH FLOOD WATCH. 75 && .PREV DISCUSSION... /ISSUED 305 PM CST MON NOV 16 2015/ AN UPPER LEVEL LOW PRESSURE CENTER OVER THE FOUR-CORNERS REGION WILL BE THE MAIN METEOROLOGICAL CONCERN ACROSS THE CONUS FOR THE NEXT 48 HOURS OR SO. FOR NORTH AND CENTRAL TEXAS...STRONG ISENTROPIC LIFT AHEAD OF THE SYSTEM HAS LED TO CLOUDY SKIES AND PERIODS OF RAIN OVER THE PAST 24 HOURS. EMBEDDED DISTURBANCES IN THE SOUTHWEST FLOW ALOFT HAVE HELPED TO ENHANCE LIFT AT TIMES...LEADING TO OCCASIONAL EMBEDDED THUNDERSTORMS OVER THE AREA. THE MOST RECENT OF THESE IMPULSES WAS LIFTING NORTHEAST ACROSS SOUTH-CENTRAL TEXAS...AND IS EXPECTED TO LEAD TO INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL TEXAS AS WE MOVE INTO THE EVENING HOURS. MEANWHILE...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST- CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS AS THE LOW PRESSURE SYSTEM AND ITS ATTENDANT COLD FRONT BEGIN TO SURGE EAST INTO THE PLAINS. THIS ACTIVITY WILL LIKELY ORGANIZE INTO A SQUALL LINE LATE THIS EVENING AND PUSH EAST ACROSS NORTH AND CENTRAL TEXAS OVERNIGHT. THE LINE OF STORMS SHOULD REACH OUR NORTHWEST COUNTIES AROUND MIDNIGHT...THE I-35 CORRIDOR 3-5 AM AND THE EASTERN AND SOUTHEAST COUNTIES 5-8 AM. WIND SHEAR VALUES WILL BE VERY HIGH AS THIS LINE APPROACHES. WITH THIS IN MIND...THE MARGINAL INSTABILITY IN PLACE SHOULD BE MORE THAN ENOUGH TO GENERATE SOME SEVERE STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE TORNADO THREAT IS QUITE REAL TOO...ESPECIALLY FOR ANY DISCRETE CELLS WHICH DEVELOP OUT AHEAD OF THE MAIN LINE. TRAINING AREAS OF SHOWERS AND THUNDERSTORMS AHEAD OF THE SQUALL LINE WILL KEEP THE GROUND QUITE SATURATED PRIOR TO THE ARRIVAL OF THE HEAVIER CONVECTION. STORM TOTAL PRECIPITATION VALUES SINCE LAST NIGHT OF BETWEEN 0.5 AND 1 INCH HAVE ALREADY OCCURRED FROM THE DALLAS-FORT WORTH AREA EASTWARD. WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BONHAM TO FORT WORTH TO WACO...AS IT WILL ONLY TAKE A COUPLE OF INCHES TO CREATE FLOODING PROBLEMS IN MANY OF THESE LOCATIONS. MODEL GUIDANCE IS INDICATING THAT OUR SURFACE WINDS IN ADVANCE OF THE STORM SYSTEM WILL INCREASE THIS EVENING...WITH SPEEDS AROUND 25 MPH AND GUSTS 30 TO 40 MPH ACROSS MUCH OF THE REGION. A WIND ADVISORY HAS THEREFORE BEEN ISSUED FOR ALL AREAS FROM 6 PM THIS EVENING UNTIL 6 AM TUESDAY. THE PRESSURE GRADIENT BEHIND THE FRONT IS NOT QUITE AS STRONG...SO SPEEDS SHOULD DIMINISH TUESDAY MORNING AS THE STORMS RACE OFF TO OUR EAST. DRY AND SEASONAL WEATHER IS EXPECTED TUESDAY AFTERNOON THROUGH THE END OF THE WORK WEEK. ANOTHER FRONT WILL BRING A SLIGHT CHANCE OF SHOWERS BY SATURDAY...BUT LITTLE IN THE WAY OF MOISTURE SHOULD KEEP CHANCES TO A MINIMUM. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 67 47 70 48 / 100 50 5 0 0 WACO, TX 61 67 44 70 46 / 90 60 5 0 0 PARIS, TX 63 64 45 66 45 / 100 100 10 5 5 DENTON, TX 58 67 44 69 44 / 100 40 5 0 0 MCKINNEY, TX 60 66 45 68 46 / 100 50 5 0 0 DALLAS, TX 59 68 48 69 49 / 100 50 5 0 0 TERRELL, TX 61 66 46 68 47 / 100 80 5 0 0 CORSICANA, TX 63 65 47 69 48 / 90 90 5 0 0 TEMPLE, TX 61 66 45 70 47 / 90 70 5 0 0 MINERAL WELLS, TX 56 67 43 70 44 / 90 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ094-095-104>107- 118>123-133>135-145>148-159>162-175. WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Nov 17, 4:02 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 402 AM CST TUE NOV 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 402 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING. A FEW NON-SEVERE STORMS MAY LINGER INTO EARLY AFTERNOON. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS...A FEW TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. LOCALIZED FLOODING IS POSSIBLE ACROSS EASTERN AREAS WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY. GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WILL ALSO BE POSSIBLE AHEAD OF THE SQUALL LINE THROUGH MID MORNING. AREAS ALONG AND WEST OF THE HIGHWAY 281 CORRIDOR WILL ALSO SEE GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH BY THIS AFTERNOON...AS STRONG PACIFIC COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR AREAS GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING. 15-BAIN
In the hours before
Special weather statement, Nov 17, 2:39 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 239 AM CST TUE NOV 17 2015 TXZ117-118-170930- PARKER TX-TARRANT TX- 239 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PARKER AND TARRANT COUNTIES UNTIL 330 AM CST... AT 238 AM CST...DOPPLER RADAR WAS TRACKING LINE OF STRONG THUNDERSTORMS MOVING EAST AT 45 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. A WIND GUST OF 52 MPH WAS RECORDED AT MINERAL WELLS AIRPORT. LOCATIONS IMPACTED INCLUDE... FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS... BEDFORD...GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST... BURLESON...SOUTHLAKE...WEATHERFORD...WATAUGA...COLLEYVILLE... BENBROOK...SAGINAW...WHITE SETTLEMENT AND CROWLEY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9703 3255 9704 3256 9793 3300 9785 TIME...MOT...LOC 0838Z 262DEG 39KT 3283 9778 CAVANAUGH
Special weather statement, Nov 17, 2:41 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST TUE NOV 17 2015
TXZ102-103-170930-
WISE TX-DENTON TX-
241 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WISE AND DENTON COUNTIES UNTIL
330 AM CST...
AT 240 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARADISE...OR NEAR BRIDGEPORT...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...LEWISVILLE...FLOWER MOUND...SOUTHLAKE...CORINTH...HIGHLAND
VILLAGE...TROPHY CLUB...LAKE DALLAS...SANGER...DECATUR...
BRIDGEPORT...BRIAR...ROANOKE...PECAN ACRES...KRUM...PILOT POINT...
ARGYLE...HICKORY CREEK...JUSTIN AND DOUBLE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3342 9701 3342 9694 3299 9700 3300 9778
3343 9776
TIME...MOT...LOC 0840Z 264DEG 38KT 3317 9770
CAVANAUGHSpecial weather statement, Nov 17, 2:46 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 AM CST TUE NOV 17 2015
TXZ131-133-170930-
JOHNSON TX-HOOD TX-
246 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOOD AND NORTHERN JOHNSON
COUNTIES UNTIL 330 AM CST...
AT 245 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAK TRAIL SHORES...OR NEAR GRANBURY...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...GRANBURY...KEENE...JOSHUA...ALVARADO...PECAN
PLANTATION...GODLEY...CROSS TIMBER...OAK TRAIL SHORES...TOLAR AND
BRIAROAKS.
THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 23 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3255 9799 3255 9720 3237 9719 3233 9746
3232 9762 3232 9778 3230 9797 3231 9798
TIME...MOT...LOC 0845Z 262DEG 36KT 3246 9788
CAVANAUGHLocal storm report, Nov 17, 3:04 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG 6 S WEATHERFORD 32.68N 97.80W
11/17/2015 PARKER TX FIRE DEPT/RESCUE
AT CR 1708 AND TINTOP RD - ROOF BLOWN ONTO THE ROAD.
ALSO MULTIPLE TREES AND POWER LINES DOWN.Special weather statement, Nov 17, 3:20 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CST TUE NOV 17 2015
TXZ092-093-171000-
GRAYSON TX-COOKE TX-
320 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
400 AM CST...
AT 319 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...GUNTER...TOM BEAN...LINDSAY...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...RAY ROBERTS PARK JOHNSON BRANCH...SOUTHERN LAKE TEXOMA...
SOUTHMAYD AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3389 9660 3385 9663
3377 9647 3340 9650 3343 9732 3388 9733
3386 9726 3391 9719 3376 9719 3372 9711
3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 0919Z 261DEG 33KT 3360 9719
CAVANAUGHLocal storm report, Nov 17, 3:27 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND GST GAINESVILLE 33.63N 97.15W
11/17/2015 E66 MPH COOKE TX EMERGENCY MNGR
EM REPORTS WIND GUST OF 66 MPH AT NCTC IN GAINESVILLE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 12:37 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Nov 17, 12:49 AM CST | Severe Thunderstorm Warning | FWD | Eastland | 56 min |
| Nov 17, 1:26 AM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 64 min |
| Nov 17, 1:48 AM CST | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| Nov 17, 2:39 AM CST | Special Weather Statement | FWD | Parker, Tarrant | 51 min |
| Nov 17, 2:41 AM CST | Special Weather Statement | FWD | Denton, Wise | 49 min |
| Nov 17, 2:46 AM CST | Special Weather Statement | FWD | Hood, Johnson | 44 min |
| Nov 17, 2:54 AM CST | Wind Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more | 13 hr |
| Nov 17, 3:01 AM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Nov 17, 3:15 AM CST | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Nov 17, 3:20 AM CST | Special Weather Statement | FWD | Cooke, Grayson | 40 min |
| Nov 17, 3:22 AM CST | Tornado Warning | FWD | Tarrant | 38 min |
| Nov 17, 3:28 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Nov 17, 3:41 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 64 min |
| Nov 17, 3:46 AM CST | Tornado Warning | FWD | Collin, Denton | 29 min |
| Nov 17, 3:59 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 61 min |
| Nov 17, 4:13 AM CST | Tornado Warning | FWD | Collin | 32 min |
| Nov 17, 4:26 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 64 min |
| Nov 17, 4:45 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 50 min |
| Nov 17, 4:54 AM CST | Severe Thunderstorm Warning | FWD | Hunt | 66 min |
| Nov 17, 5:27 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 60 min |
| Nov 17, 6:02 AM CST | High Wind Warning | FWD | Anderson, Freestone, Henderson, Leon | 58 min |
| Nov 17, 6:06 AM CST | Areal Flood Advisory | FWD | Dallas | 114 min |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt | 29 hr |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Dallas | 28 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Nov 17, 10:24 AM CST | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 2 hr |
| Nov 17, 1:30 PM CST | River Flood Warning | FWD | Delta, Hopkins | 71 hr |
| Nov 17, 1:32 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 55 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.